Previous |  Up |  Next


Title: On generalizations of dyadic spaces (English)
Author: Turzanski, M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 30
Issue: 2
Year: 1989
Pages: 153-159
Category: math
MSC: 54F65
idZBL: Zbl 0713.54040
idMR: MR1046462
Date available: 2012-10-05T22:27:05Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_030-1989-2_24.pdf 408.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo